MAUDE Adverse Event Report: VYAIRE MEDICAL LTM II; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTM II; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ASSY, PACKAGING LTM II
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire complaint number: (b)(4).Any additional information provided by the customer will be included in a follow up report.At this time, vyaire has not received the suspected device.
 
Event or Problem Description
It was reported to vyaire that the ltm ii wires are burned.The customer confirmed that there was no patient involvement associated with the reported issue.
 
Additional Manufacturer Narrative
Results of investigation: a vyaire failure analysis lab technician was able to verify the customer's reported issue.Visual inspection revealed brunt wires.The technician replaced the pigtail and the reported issue was resolved.The device passed all testing and met all vyaire manufacturer specifications.

Brand Name
LTM II
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8108386
Report Number2031702-2018-03095
Device Sequence Number19339630
Product Code CBK
UDI-Device Identifier00845873000333
UDI-Public(01)00845873000333(11)20140724
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASSY, PACKAGING LTM II
Device Catalogue Number17650-001-99
Device Lot Number140110043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2018
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer07/08/2019
Initial Report FDA Received Date11/27/2018
Supplement Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1